# SDR UF6A990531

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 36061786001
- Condition: Corroded
- Location: Bs 289
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - LEFT AFT SERVO BRACKET HAS CORROSION ON THE SURFACE.  MAINTENANCE REMOVED CORROSION AND WAS FOUND TO BE WITHIN LIMITS IAW BAE ATP SRM 51-10-00.  AREA WAS ALODINED AND PRIMED.  (M)
